# SDR 98ZZZX2147

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8071N
- Make and model: Piper PA-28-140
- Aircraft serial: 2825321
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6560110
- Condition: Corroded
- Location: Wing
- Part time: 3,379 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROXIMATELY 6 INCHES FROM THE ATTACH POINT ON THE REAR FOOT OF THE I-BEAM SPAR, A 3 INCH CORROSION CRACK WAS NOTED.  CAUSE BAD ALLOYS WHEN METALERGY WAS MADE.  RECOMMEND AD WITH CONFIRMATION OF COMPLIANCE FROM IA.
